Bringmann, Kathrin ORCID: 0000-0001-7126-1409 and Dousse, Jehanne (2015). On Dyson’s crank conjecture and the uniform asymptotic behavior of certain inverse theta functions. Transactions of the American Mathematical Society, 368 (5). pp. 3141-3155. American Mathematical Society. ISSN 0002-9947
Full text not available from this repository.
Link to the document: http://doi.org/10.1090/tran/6409
Item Type: | Journal Article | ||||||||||||
Creators: |
|
||||||||||||
URN: | urn:nbn:de:hbz:38-161159 | ||||||||||||
DOI: | 10.1090/tran/6409 | ||||||||||||
Journal or Publication Title: | Transactions of the American Mathematical Society | ||||||||||||
Volume: | 368 | ||||||||||||
Number: | 5 | ||||||||||||
Page Range: | pp. 3141-3155 | ||||||||||||
Date: | 2015 | ||||||||||||
Publisher: | American Mathematical Society | ||||||||||||
ISSN: | 0002-9947 | ||||||||||||
Language: | English | ||||||||||||
Faculty: | Faculty of Mathematics and Natural Sciences | ||||||||||||
Divisions: | Faculty of Mathematics and Natural Sciences > Department of Mathematics and Computer Science > Mathematical Institute | ||||||||||||
Subjects: | Mathematics | ||||||||||||
Refereed: | Yes | ||||||||||||
URI: | http://kups.ub.uni-koeln.de/id/eprint/16115 |
Downloads
Downloads per month over past year
Altmetric
Export
Actions (login required)
View Item |